Our expert says:
I wouldn't generally think your BP should go up if you stop the sedatives. After 2 months, one is moving from a more normal acute stress reaction and towards potentially more chronic PTSD, and seeing a psychiatrist of psycholpgist would be wise, as meds otherwise also used to treat Depression, and proper CBT counselling, can help greatly. I would not myself use drugs like Xanor and Serepax in managing trauma, and not for more than 2 months ( remember, though, after this time, it's wise to come off them very gradually rather than suddenly, and maybe wait till you see and ask your shrink. There is some evidence that over-sedating someone in your situation may actually make it harder and slower for the person to adjust to the psychological trauma, rather than helping.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.